# SDR IPXA2021062270874

- Difficulty date: April 15, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N265UP
- Make and model: Doug MD-11F
- Aircraft serial: 48803
- Aircraft time: 88,337 hours, 16,387 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887503
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING FIXED L/E LOWER SKIN HAS DAMAGED AREAS BETWEEN STA. XOS. 615 TO 657.7REPAIRED DAMAGED L/H WING FIXED L/E LOWER SKIN BETWEEN STA. 615 TO 657.7 IAW VT-SAA EA 011-5730-01-A9074 REV. I/R AND UPS EO MD11-5730-80545-A. (MAJOR) REF. 8100-9 SIGNED BY P.LAU (AR-830967) DATED 05/20/2021.
